# SDR DT1R20130212001

- Difficulty date: February 8, 2013
- Submitted: February 13, 2013
- Operation: General aviation
- Filed by: Leonardo Helicopters U.S. Corporation, repair station DT1R098K
- Aircraft: N119HF
- Make and model: Agusta A119
- Aircraft serial: 14719
- Aircraft time: 1,183 hours, 4,620 cycles
- Engine: Pwa PT6B37A
- Engine time: 510 hours, 485 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Baffle
- Condition: Unlaced
- Location: Fuel Cell
- Part time: 1,183 hours
- Component: Fuel Cell
- Component part number: 109090040202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, FUEL CELL INTERNAL BAFFLE STRING WAS FOUND UNLACED AND SHREDDED.  NEW LACE CORD WAS INSTALLED FOLLOWING THE MALFUNCTION.
